# SDR 2007UALA00534

- Difficulty date: February 19, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 55,641 hours, 21,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1420 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT STA 1420 AND STR 26L, FRAME UPPER FLANGE IS DENTED.   MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED A NEW PRODUCTION SPLICE ANGLE REPAIR.  THIS REPAIR IS TIME LIMITED FOR 12 MONTHS FROM 13FEB07.
